Tylenol and Acetaminophen causes severer liver damage, If your on long treatments for pain these meds need to be watched carefully! Put me in a Coma after cancer treatments! Even when taking over the counter types of these meds it destroys the liver!!! And people dont know it!!!!!! The liver causes pain when getting bad, you take more Tylenol for the pain the liver gets worse and you take more Tylenol for the pain that the Tylenol is actually causing!
Many other drugs do the same thing
Your test is probably just routine! Ask you doctor about the test!!!!! He cant hide it from you he has to tell you the truth unless your family or someone else is interfering with you and your doctors communication!!! Don't ask health questions on line!!!!!!!! That's the worst thing you can do!
If someone else is responsible for your care like parents or a guardian your Doctor will tell them not you! And cut you out of the Consultations!!!!!!!
If your Doctor wont tell you get another that will!!